MathSciNet Relay Station
MathSciNet bibliographic data
MR2503022 (2011c:35153) 35J60 (35B32 47H11 47J15 47N20 58E07)
Shi, Junping; Wang, Xuefeng On global bifurcation for quasilinear elliptic systems on bounded domains. J. Differential Equations 246 (2009), no. 7, 2788–2812.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement